# SDR AU990081

- Difficulty date: January 21, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Socata TB10TOBAGO
- Engine: Lyc O360A1A
- Propeller: Hartzl HCC2YK1
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Support
- Part number: TB1034020001
- Condition: Corroded
- Location: Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) HORIZONTAL STABILIZER LEFT HINGE SUPPORT BRACKET CONTAINED EXFOLIATION CORROSION.  FURTHER INVESTIGATION FOUND THAT THE HORIZONTAL STABILIZER P/N TB1034020100 CONTAINED MINOR EXFOLIATION CORROSION.   PART TC:  4,880.
